TARU PUBLICATIONS
Journal of Interdisciplinary Mathematics cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-012X·ISSN (Print): 0972-0502

Monthly Journal: Publishes the methodological and theoretical role of mathematics and mathematical applications underpinning scientific research.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

Approximate solutions of random ordinary differential models using modified Sumudu transform

* ,

* Corresponding author · click or hover a name for details

pp. 1531–1535Vol. 29Issue 5-BMay 2026DOI: 10.47974/JIM-2544XML
Received:
01 Nov 2025
Published Online:
27 Jun 2026
Article type:
Research Article
Language:
EN
Article no.:
JIM-2544
Pages:
1531–1535

Abstract

An efficient combination of ADM and the Sumudu transformation for solving random ordinary differential equations (RODEs) is introduced as a novel tool to obtain an accurate analytical solution. It is an elegant combination of ST-ADM. The suggested method will convert differential equations into iterative algebraic equations, thereby reducing computational and analytical effort. The technique solves the problem of calculating the Adomian polynomials. The method’s efficiency was investigated using several numerical examples, and the findings demonstrate that it is easier to use than many other numerical methods. It has also been established that (STADM) is a trustworthy technique for solving differential equations. Using the Mathematica 13.3 program. Applications are presented as examples of how the proposed technique can be used to obtain analytical or numerical solutions to certain kinds of Random Differential Equations (RODEs), thereby demonstrating its efficacy and potential.

Keywords

Subject Classifications

35R1135R60

References

[1] L. C. Evans, Partial Differential Equations, 2nd ed., vol. 19, Graduate Studies in Mathematics. Providence, RI, USA: American Mathematical Society, p. 749 (2010), doi: 10.1090/gsm/019.
[2] X. Xie, T. Wang, and W. Zhang, “Existence of solutions for the (p, q)-Laplacian equation with nonlocal Choquard reaction,” Applied Mathematics Letters, vol. 135, p. 108418 (2023).
[3] Q. Liu, H. Peng, and Z. A. Wang, “Convergence to nonlinear diffusion waves for a hyperbolic-parabolic chemotaxis system modelling vasculogenesis,” Journal of Differential Equations, vol. 314, pp. 251-286 (2022).
[4] H. O. Altaie, “Comparison the solutions for some kinds of differential equations using iterative methods,” Journal of Interdisciplinary Mathematics, vol. 24, no. 5, pp. 1113–1118 (2021). 
[5] L. Villafuerte and B. M. Chen-Charpentier, “A random differential transform method: Theory and applications,” Applied Mathematics Letters, vol. 25, no. 10, pp. 1490–1494 (2012). 
[6] X. S. Lin, Introductory Stochastic Analysis for Finance and Insurance, Hoboken, NJ, USA: John Wiley & Sons, p. 248 (2006). 
[7] S. Ditlevsen and A. Gaetano, “Mixed effects in stochastic differential equation models,” REVSTAT-Statistical Journal, vol. 3, no. 2, pp. 137–153 (2005).
[8] A. M. Mohammed and H. O. Altaie, “Analytical solutions via coupled Elzaki Adomian decomposition method for some applications,” Journal of Interdisciplinary Mathematics, vol. 27, no. 4, pp. 761–766 (2024).
[9] A. M. Mohammed and H. O. Altaie, “Elzaki transform decomposition approach to solve Riccati matrix differential equations,” Journal of Interdisciplinary Mathematics, vol. 27, no. 4, pp. 767–773 (2024).
[10] R. Hilfer, Ed., Applications of Fractional Calculus in Physics, Singapore: World Scientific Publishing Company, pp. 472 (2000), doi: 10.1142/3779.
[11] S. A. Al-Ameedee and A. J. Obaid, “Sandwich results of meromorphic multivalent functions defined by multiplier transform,” Journal of Interdisciplinary Mathematics, vol. 26, no. 4, pp. 651–658 (2023), doi: 10.47974/JIM-1484.

Views: 165Downloads: 114Citations: 0